Polynomial functions (mod m)

G. Mullen, H. Stevens

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)237-241
Number of pages5
JournalActa Mathematica Hungarica
Volume44
Issue number3-4
DOIs
StatePublished - Sep 1 1984

Fingerprint

Polynomial function

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Mullen, G. ; Stevens, H. / Polynomial functions (mod m). In: Acta Mathematica Hungarica. 1984 ; Vol. 44, No. 3-4. pp. 237-241.
@article{213dd1688d6548fe9a0fc08a4418b68c,
title = "Polynomial functions (mod m)",
author = "G. Mullen and H. Stevens",
year = "1984",
month = "9",
day = "1",
doi = "10.1007/BF01950276",
language = "English (US)",
volume = "44",
pages = "237--241",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

Polynomial functions (mod m). / Mullen, G.; Stevens, H.

In: Acta Mathematica Hungarica, Vol. 44, No. 3-4, 01.09.1984, p. 237-241.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Polynomial functions (mod m)

AU - Mullen, G.

AU - Stevens, H.

PY - 1984/9/1

Y1 - 1984/9/1

UR - http://www.scopus.com/inward/record.url?scp=0000618433&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000618433&partnerID=8YFLogxK

U2 - 10.1007/BF01950276

DO - 10.1007/BF01950276

M3 - Article

AN - SCOPUS:0000618433

VL - 44

SP - 237

EP - 241

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -